# SDR SWAA2022020991347

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140CF; CORRODED. / AFT CARGO BAY FLOOR PANEL 140CF CORROSION FOUND OUT OF LIMITS DUE TO EXCEEDING 3.0' IN LENGTH PER SRM 53-00-53-1A-1; FABRICATED FLOOR FROM .071 2024 T3 LOT # 1322082-2; LOCATED & DRILLED AND COUNTERSUNK HOLES & APPLIED CHEMICAL CONVERSION COATING OER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; MM 51-21-41-370-801; DWG 453A2610 AND APPLIED PRIMER PER MM 51-21-72-370-804 & DWG 453A2610.
